MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number MF-410295
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Swollen Lymph Nodes (2093)
Date of Event 12/22/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Device evaluation: analysis of the returned device identified: creases fold, deformation device, brown particles and weight to the spec.Cloudy and voids in the gel observed after autoclave cycle.Based on the device analysis the final assessment is: no issues found related with the manufacturing process.The event of "enlarged lymph nodes" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: patient concern with the product, ¿mental pain,¿ ¿enlarged lymph nodes¿ and ¿chronic and severe inflammation, auto inflammatory response.".
 
Event or Problem Description
Healthcare professional reported left side implant exchange due to patient concern with the product.Patient representative reported patient experienced ¿mental pain,¿ ¿enlarged lymph nodes¿ and ¿chronic and severe inflammation, auto inflammatory response.¿ patient representative also reported patient ¿suffered personal injuries and related damages,¿ ¿urticarial rashes on legs, back and abdomen,¿ ¿severe joint and body aches,¿ ¿fevers,¿ ¿acute liver and kidney injury,¿ ¿chills, night sweats, sore throats,¿ ¿suffering¿ and ¿disfigurement;¿ these events are not related to the device.Device was explanted.This record is for the left side.

Brand Name
STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key10992597
Report Number9617229-2020-21894
Device Sequence Number11634678
Product Code FTR
UDI-Device Identifier10888628003453
UDI-Public10888628003453
Combination Product (Y/N)N
Initial Reporter StateNC
PMA/510(K) Number
P040046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/20/2019
Device Model NumberMF-410295
Device Catalogue NumberMF-410295
Device Lot Number2664085
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/31/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2020
Initial Report FDA Received Date12/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR